# SDR CALA2016060600345

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 59,607 hours, 20,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3721
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED REPAIR TO EXTERNAL POWER FUSELAGE SKIN AFT SIDE OF POWER RECEPTACLE, TWO EACH DAMAGED HOLES IAW ECRA 5330-05715.
